American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14L30) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Reyer Sjamaar. Symplectic reduction and Riemann-Roch formulas for multiplicities. Bull. Amer. Math. Soc. 33 (1996) 327-338. MR 1364017.
Abstract, references, and article information   
View Article: PDF

[2] Robert M. Fossum. Invariants of formal group law actions. Bull. Amer. Math. Soc. 9 (1983) 327-329. MR 714996.
Abstract, references, and article information   
View Article: PDF

[3] Shmuel Friedland. Simultaneous similarity of matrices. Bull. Amer. Math. Soc. 8 (1983) 93-95. MR 682831.
Abstract, references, and article information   
View Article: PDF

[4] Victor Kac and Kei-ichi Watanabe. Finite linear groups whose ring of invariants is a complete intersection. Bull. Amer. Math. Soc. 6 (1982) 221-223. MR 640951.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1